Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Addendum to: ``On some algebraic properties of the Bessel polynomials''


Author: Emil Grosswald
Journal: Trans. Amer. Math. Soc. 144 (1969), 569-570
MSC: Primary 12.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0251015-5
Original Article: Trans. Amer. Math. Soc. 71 (1951), 197-210.
MathSciNet review: 0251015
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Burnside, The theory of groups of finite order, 2nd ed., Cambridge Univ. Press, Cambridge, 1911.
  • [2] E. Grosswald, On some algebraic properties of the Bessel polynomials, Trans. Amer. Math. Soc. 71 (1951), 197-210. MR 0053280 (14:747f)
  • [3] I. Schur, Gleichungen ohne Affekt, S.-B. Preuss. Akad. Wiss. (1930), 443-449.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.30

Retrieve articles in all journals with MSC: 12.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251015-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society